MathSciNet Relay Station
MathSciNet bibliographic data
MR1146810 (93b:57017) 57N10 (57M20 57Q05)
Gillman, David; Rolfsen, Dale Three-manifolds embed in small $3$-complexes. Internat. J. Math. 3 (1992), no. 2, 179–183.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement